# SDR UALA2013071805047

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,488 hours, 14,801 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SHOWS SIGNS OF OIL LEAKAGE.  FOUND NR 1 ENG STARTER QUAD COUPLING SEAL LEAKING.  REPLACED SEAL AND REFITTED QUAD COUPLING IAW AM. LEAK TEST ACTIONED IAW AMM 71-00-00, TEST 5 OK.  NO LEAKS OBSERVED.
